A continuation approach for solving binary quadratic program based on a class of NCP-functions

Jein-Shan Chen Jing-Fan Li Jia Wu

Numerical Analysis and Scientific Computing mathscidoc:1910.43955

Applied Mathematics and Computation, 219, (8), 3975-3992, 2012.12
In the paper, we consider a continuation approach for the binary quadratic program (BQP) based on a class of NCP-functions. More specifically, we recast the BQP as an equivalent minimization and then seeks its global minimizer via a global continuation method. Such approach had been considered in [11] which is based on the FischerBurmeister function. We investigate this continuation approach again by using a more general function, called the generalized FischerBurmeister function. However, the theoretical background for such extension can not be easily carried over. Indeed, it needs some subtle analysis.
No keywords uploaded!
[ Download ] [ 2019-10-20 23:00:22 uploaded by Jein_Shan_Chen ] [ 525 downloads ] [ 0 comments ]
@inproceedings{jein-shan2012a,
  title={A continuation approach for solving binary quadratic program based on a class of NCP-functions},
  author={Jein-Shan Chen, Jing-Fan Li, and Jia Wu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020230022954576484},
  booktitle={Applied Mathematics and Computation},
  volume={219},
  number={8},
  pages={3975-3992},
  year={2012},
}
Jein-Shan Chen, Jing-Fan Li, and Jia Wu. A continuation approach for solving binary quadratic program based on a class of NCP-functions. 2012. Vol. 219. In Applied Mathematics and Computation. pp.3975-3992. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020230022954576484.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved